Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SGPT high
Oct 29, 2013

I suffered with Jaundice 2 months before. In that time my BILIRUBIN (DPD Method) 4.8, S.G.P.T.( UV without PSP ) 1630. Then I checkup by one Dr. He suggested me to take ursocol 300 for 10 days. After one month when I test my Bilirubin and SGPT it's totally normal range. What is the reason that my SGPT is so high in that time?

Response from Dr. Taylor

SGPT is commonly known as alanine aminotransferase (ALT), an enzyme found in our blood that can provide information about liver health and liver injury. Having a high ALT level that then declines may be due to a number of things. There is a long list of possibilities, including a new hepatitis C virus infection, other forms of viral hepatitis, other types of infections, and medications. I suggest talking with your doctor about whether she/he can evaluate you for the reason for the ALT elevation. A medical history, physical exam and blood tests can be helpful next steps.



Previous
anti bhe result
Next
hepatitis A

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement